# SDR R61A2020022520254

- Difficulty date: February 22, 2020
- Submitted: February 25, 2020
- Operation: Air carrier
- Aircraft: N428YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000403
- Aircraft time: 15,193 hours, 10,381 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 34002210
- Part serial: 011504
- Condition: Inoperative
- Location: Zone 100
- Part time: 17,113 hours, 11,532 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 AND L2 EMERGENCY EXIT LIGHTS NOT WORKING. R&R RH AFT INBOARD EMERGENCY LIGHT POWER UNIT IAW AMM 33-50-01.
